# SDR 95ZZZZ34

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224TH
- Make and model: Saab 340B
- Aircraft serial: 340B224
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, WHILE ON APPROACH, THE LEFT MAIN GEAR WOULD NOT ILLUMINATE DOWN AND LOCKED.  UPON LANDING WITHOUT INCIDENT, MAINTENACNE INSPECTED LANDING GEAR.  THE CANNON PLUGS IN THE LEFT GEAR WELL WERE CLEANED ALONG WITH THE SQUAT SWITCHES.  A FUNCTIONAL CHECK OF THE SYSTEM WAS PERFORMED WITH ALL INDICATIONS NORMAL.
